MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. INFANT TRANSPORT MATTRESS ; PACK, HOT OR COLD, DISPOSABLE

DEROYAL INDUSTRIES, INC. INFANT TRANSPORT MATTRESS ; PACK, HOT OR COLD, DISPOSABLE
Model Number HNICU-200
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported through a medwatch, "when attempting to activate the chemical mattress for a preterm infant delivery, it was extremely difficult to activate.Multiple attempts were made which resulted the pillow contents spilling out of the device on to a nurse and to the operating room floor.Another mattress was obtained and it was difficult to activate but was eventually activated for use.".
 
Additional Manufacturer Narrative
A user facility reported through a medwatch, "when attempting to activate the chemical mattress for a preterm infant delivery it was extremely difficult to activate.Multiple attempts were made which resulted the pillow contents spilling out of the device on to a nurse and to the operating room floor.Another mattress was obtained and it was difficult to activate but was eventually activated for use." deroyal industries, inc.Requested return of the device, however it was noted it was unavailable for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported through a medwatch, "when attempting to activate the chemical mattress for a preterm infant delivery it was extremely difficult to activate.Multiple attempts were made which resulted the pillow contents spilling out of the device on to a nurse and to the operating room floor.Another mattress was obtained and it was difficult to activate but was eventually activated for use." deroyal industries, inc.Requested return of the device, however it was noted it was unavailable for return.Deroyal reviewed the work order and specifications for the hnicu-200 and no issues were found.An inventory check was not able to be performed as no products were present at the distribution center.However, there were products in production that were inspected and found to be acceptable and meeting specifications.Four samples from two lots were tested and all samples activated appropriately.The risk analysis was reviewed and was found to be appropriate and not in need of an update.The design of the hnicu-200 has a seal with an angled chevron that directs the contents of the inner bag when squeezed to a focal point for an easier activation.A complaint to sales ratio has been conducted from january 2023 to january 2025 and found to be (b)(4).Root cause: because the sample was unavailable to be returned and no issues were found in the manufacturing processes, the root cause was unable to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
INFANT TRANSPORT MATTRESS 
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24085009
Report Number2320762-2026-00001
Device Sequence Number9776233
Product Code IMD
UDI-Device Identifier00749756257046
UDI-Public00749756257046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980509
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-200
Device Lot Number62030791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown